# SDR SWAA2016101108593

- Difficulty date: September 19, 2016
- Submitted: October 11, 2016
- Operation: Air carrier
- Aircraft: N499WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32481
- Aircraft time: 41,709 hours, 24,225 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 146A7500
- Condition: Corroded
- Location: Bs 727d-787
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY SUPPORT CORRODED BETWEEN BS 727D TO 787, STRINGER 25L.    R & R THE SUPPORT IAW SRM AND DWG.
